# SDR FDEA202211172811

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 14,437 hours, 5,297 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105406G
- Part serial: 000283
- Condition: Worn
- Location: Rt Nr 8 Slat
- Part time: 14,437 hours, 5,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT #8 INNER SKIN WEDGE AREA TWO PREVIUS REPAIR WITH WEAR. RH WING SLAT #8 T/E WEDGE INNER SKIN, ONE PREVIOUS REPAIR WAS REPLACED AND ONE   FILLER WAS REPLACED IAW B767 SRM 57-43-02-2R REP. 1 FIG. 201 PAG. 1-2 AND SRM 51-70-10-2R   REP. 4 PAG. 10, 11, 98, 99, 100, 101, 150, 163, 164 FIG. 202  REV. 84 15 AUG 22
